Journal of Applied Mathematics

A Note on Some Generalized Closed Sets in Bitopological Spaces Associated to Digraphs

K. Kannan

Full-text: Open access

Abstract

Many investigations are undergoing of the relationship between topological spaces and graph theory. The aim of this short communication is to study the nature and properties of some generalized closed sets in the bitopological spaces associated to the digraph. In particular, some relations between generalized closed sets in the bitopological spaces associated to the digraph are characterized.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 508580, 5 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495244

Digital Object Identifier
doi:10.1155/2012/508580

Mathematical Reviews number (MathSciNet)
MR2959985

Zentralblatt MATH identifier
1252.54022

Citation

Kannan, K. A Note on Some Generalized Closed Sets in Bitopological Spaces Associated to Digraphs. J. Appl. Math. 2012 (2012), Article ID 508580, 5 pages. doi:10.1155/2012/508580. https://projecteuclid.org/euclid.jam/1355495244


Export citation